MathSciNet Relay Station
MathSciNet bibliographic data
MR2246895 (2007d:65055) 65H10 (58K45)
Wang, Jin-hua; Li, Chong Uniqueness of the singular points of vector fields on Riemannian manifolds under the $\gamma$-condition. J. Complexity 22 (2006), no. 4, 533–548.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement